Review: could Guanfacine hydrochloride cause Tinnitus?
Summary: Tinnitus is reported only by a few people who take Guanfacine hydrochloride.
We study 343 people who have side effects while taking Guanfacine hydrochloride from FDA and social media. Among them, 4 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
You are not alone: join a mobile support group for people who take Guanfacine hydrochloride and have Tinnitus >>>
Guanfacine hydrochloride has active ingredients of guanfacine hydrochloride. It is often used in attention deficit hyperactivity disorder. (latest outcomes from 421 Guanfacine hydrochloride users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,240 Tinnitus patients)
On Feb, 5, 2015: 343 people reported to have side effects when taking Guanfacine hydrochloride. Among them, 4 people (1.17%) have Tinnitus.
Time on Guanfacine hydrochloride when people have Tinnitus * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Tinnitus when taking Guanfacine hydrochloride * :
Age of people who have Tinnitus when taking Guanfacine hydrochloride * :
Severity of Tinnitus when taking Guanfacine hydrochloride ** :
How people recovered from Tinnitus ** :
Top conditions involved for these people * :
- Attention deficit/hyperactivity disorder (3 people, 75.00%)
- Sleep disorder (1 people, 25.00%)
- Nervousness (1 people, 25.00%)
Top co-used drugs for these people * :
- Moxifloxacin hydrochloride (3 people, 75.00%)
- Docusate (3 people, 75.00%)
- Placebo (3 people, 75.00%)
- Metamucil (2 people, 50.00%)
- Clonazepam (1 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of guanfacine hydrochloride and tinnitus on
Do you have Tinnitus while taking Guanfacine Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Guanfacine hydrochloride and have Tinnitus
- support group for people who take Guanfacine hydrochloride
- support group for people who have Tinnitus
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
- Would the tinnitus abate with if i discontinue methotrexate?
I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste
- Does anyone have persistent, ringing tinnitus while taking this drug? (1 answer)
I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????
- What can i take for a headache when i am on lexapro (1 answer)
lexapro started only a week ago, feel tightness in jaw and headache, sleeplessness, not sure if lexapro is good for me if i cannot ever take an aspirin or tylenol for sleep.
More questions for: Guanfacine hydrochloride, Tinnitus
You may be interested at these reviews (Write a review):
- Respiridone causes hyper activity
My 7yr old is taking intuniv in the AM and respiridone @ pm but it makes run around crazy like a boost of energy
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Heavy breathing caused from tenex?
My son is on tenex and is doing this heavy breathing. Not sure if its another motor tic or if it is from the medicine. Any other experiences with this and tenex?
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
More reviews for: Guanfacine hydrochloride, Tinnitus
Comments from related studies:
From this study (6 days ago):
Haven't really had any nose bleeds before
From this study (1 week ago):
ear ringing started suddenly, not gradually.
From this study (1 week ago):
Not sure if my hearing loss has been caused by Tizanidine. Just now started researching and plan to speak with my PCP ASAP. Went for a hearing test because of my symptoms and was told I have a sever hearing lost.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.